# SDR SWAA2021071287489

- Difficulty date: June 24, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 500b S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500B FWD FACE AND STR26L FWD CARGO COMPARTMENT ; 2021-282491 / [01] TOOL USED CALIPER P/N:700-113-10; S/N:0023244; DUE DATE: 28-SEP-21; [02] REPLACED ANGLE SUPPORT AND FASTENERS LOCTED BS 500B FWD FACE AND STR. 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9 SRM 51-40-02 DWG.#143A7505 REV.B; [03] REPLACED ANGLE SUPPORT AND FASTENERS LOCTED BS 500B FWD FACE AND STR. 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9 SRM 51-40-02 DWG.#143A7505 REV.B RII
